# SDR IPXA2025012404348

- Difficulty date: January 9, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 36,189 hours, 23,615 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Deck Plate
- Part number: 146N5238
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND BOTTOM OF THE FRAME AT STA 1681.80 APPROX 13" LEFT OF RBL 24.75. AREA MARKED IN RED. INSTALLED 1 EA PLATE + 2 FASTENERS PN BACB30NW6K5X BTCH 000349754. IAW SRM 51-40-02-OG.
